Vector-valued Hardy inequalities and$B$-convexity

Oscar Blasco Departmento de Análisis Matemático, Universidad de Valencia

TBD mathscidoc:1701.332927

Arkiv for Matematik, 38, (1), 21-36, 1998.9
Inequalities of the form $$\sum\nolimits_{k = 0}^\infty {|\hat f(m_k )|/(k + 1) \leqslant C||f||_1 } $$ for all$f$∈$H$^{1}, where {$m$_{$k$}} are special subsequences of natural numbers, are investigated in the vector-valued setting. It is proved that Hardy's inequality and the generalized Hardy inequality are equivalent for vector valued Hardy spaces defined in terms ff atoms and that they actually characterize$B$-convexity. It is also shown that for 1<$q$<∞ and 0<α<∞ the space$X=H$(1,$q$,γa) consisting of analytic functions on the unit disc such that $$\int_0^1 {(1 - r)^{q\alpha - 1} M_1^q (f,r) dr< \infty } $$ satisfies the previous inequality for vector valued functions in$H$^{1}($X$), defined as the space of$X$-valued Bochner integrable functions on the torus whose negative Fourier coefficients vanish, for the case {$m$_{$k$}}={2^{k}} but not for {$m$_{$k$}}={$k$^{$a$}} for any α ∈ N.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:57 uploaded by arkivadmin ] [ 853 downloads ] [ 0 comments ]
  title={Vector-valued Hardy inequalities and$B$-convexity},
  author={Oscar Blasco},
  booktitle={Arkiv for Matematik},
Oscar Blasco. Vector-valued Hardy inequalities and$B$-convexity. 1998. Vol. 38. In Arkiv for Matematik. pp.21-36.
Please log in for comment!
Contact us: | Copyright Reserved